Jump to content
CrazyBoards.org

Recommended Posts

I have a bumpy rash all over the back of my neck. I noticed it first on Thurs- its a little itchy today (Sat)

I looked up some side effects of my meds- someone had suggested lithium could make you sun sensitive and maybe that was it. I'd never heard of it.

Well lithium does in fact list rash as a possible side effect, but since i've never had it before and i've been taking lithium for years, i'm wondering if it is something else.

My current theory- my pharmacy changed manufacturers of my generic wellbutrin. wellbutrin lists rash as a side effect too and notes it could be from dyes in the pill. well the new pill is white- but i'm asuming there must be some dye in it anyway.

I think I began these new pills on Tues or Wed- so the timing seems right that this would be the cause.

so if that is the case- now what? do i just wait for it to go away? do I go to a different pharmacy and get the old type pills? should i keep taking the ones i have?

How to know if it is med related or just some random rash.

Anyone have any experience with rashes??

Link to comment
Share on other sites

What part of the world do you live in? Do you have allergies in general? Depending on where you are, it could be the abnormally high pollen count we're having right now in certain parts of the states. Tomorrow you should call the pharmacy and tell them your concerns. If they're not helpful, I'd get the number of another pharmacy and talk to them. The best thing to do would probably be to talk to the doc who prescribed it, but they actually might not know the differences in generic since it's the pharmacy giving them to you. What does the rash look like?

I wish you the best!

Link to comment
Share on other sites

thanks T-

it is allergy season, though everyone else seems to be getting it worse than me this year- i've just had sporadic sneezing (ha ha spore-adic).

the rash is red bumps ( similar to prickly heat but bigger bumps- and prickly heat has only ever appeared on my arms)

its down the sides and back of my neck-from my hairline to befor my shoulder line. and there's none on the front. its slightly itchy.

i think you are right about calling the pharmacy since they are the ones who changed manufacturers.

but what if it is something else?

i know in the scheme of things a rash is pretty small but it would be nice to figure it out.

Link to comment
Share on other sites

I called the pharmacy yesterday. she told me to try taking benedryl and if that cured the rash to go ahead and take the wellbutrin.

she said if it didn't help- to skip the dose and get in touch with pdoc- but don't stop abrubtly.

so the benedryl did not make the rash any better and i did not take my wellbutrin yesterday.

i emailed pdoc yesterday( this is always a better quicker way to get in touch- he's horrible at returning phonecalls) and I have not heard back from him.

so I weighed out my options- rash vs stopping wellbutrin suddenly. I opted for the rash. and took today's dose. not really sure what i am supposed to do but i'd rather have a rash than a seizure!

its so frustrating to not be able to reach him. i hope i did the right thing.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...